| Model Number |
20029E |
| Medical Device Problem Code |
Complete Blockage (1094)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/28/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the bd alaris¿ extension set was clogged.The following information was provided by the initial reporter: (b)(6) did not allow mannitol infusion to flow through micron filter causing a delay in medication administration on a 2nd critical patient.
Additional Manufacturer Narrative
A.2.Date of birth: patient¿s birthday was not provided, (b)(6) 1993 was used based on age of patient.E.4.The initial reporter also notified the fda on 17-apr-2023.Medwatch report # mw5116357.H3.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.D.4 device expiration date: unknown.H.4.Device manufacture date: unknown.
Additional Manufacturer Narrative
H6: investigation summary no product or photo was returned by the customer.The customer complaint of fluid blockage and occlusion in the filter could not be verified due to the product not being returned for failure investigation.A device history record review could not be performed on material 20029e because the lot number is unknown.The root cause of this failure could not be identified without a failure investigation.
Event or Problem Description
It was reported that the bd alaris¿ extension set was clogged.The following information was provided by the initial reporter: ref20029e did not allow mannitol infusion to flow through micron filter causing a delay in medication administration on a 2nd critical patient.